Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Are headcaches and migraines caused by the bulging disc at c5-6 thereby effecting the thecal sac ?

headaches, is this caused by the c5-6 disc bulge effecting the thecal sac I had an mri of my c spine that showed I have a bulging disc at c5-6 effecting the thecal sac. Could this be causing my daily headaches and migraines? Exactly where is the thecal sac that is effected?
Asked On : Sun, 31 Jul 2011
Answers:  2 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
as you have lesion at C5,C6 cervical vertebrae,nerve coming out from that vertebrae may be stretched causing pain neck and headache.
Do physiotherapy and cervical traction.
Short way diathermy is also helpful.
Ok and bye.
Answered: Sun, 31 Jul 2011
I find this answer helpful
Internal Medicine Specialist Dr. Fatima Clinic's  Response

This pain may and may not be related with C5 and C6 problem.

Kindly explain the nature of pain you have.

Does it radiate to other side?

Is you headache localized to any one side?

Do you feel giddiness when you turn your neck or get a smaller jerk to your neck?

How did you get relief?

What kind of medicine give you maximum relief eg anti-migraine,anti-histamine,simple pain killer medicine etc?

Kindly provide the detail of your problem so I can guide you further.

Take care and Bye
Answered: Sun, 31 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor